# SDR C2XA05IA104

- Difficulty date: September 10, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- Aircraft time: 9,005 hours, 7,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LRD - FLIGHT 2359, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT BOTH SIDE PANEL EXIT LIGHTS AT THE OVERWING EXITS WERE INOPERATIVE.  THE CREW RESET THE EMERGENCY LIGHT SYSTEM, OPERATIONALLY CHECK WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
